# SDR VNAA20251110002

- Difficulty date: October 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: CC670390961
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE SUPPORTS AT LAVATORY WASTE SERVICE PANEL (196ER).   BRACKET ASSY HINGE P/N: CC670-39095-3 WAS CLEANED PER CRJ900 SRM 51-26-00-001-001-A01 AND NO DAMAGE WAS FOUND AND BRACKET ASSY HINGE P/N: CC670-39096-1 DUE TO EXCESSIVE DAMAGE, WAS REPLACED PER CRJ900 SRM 51-10-06-001-001-A01 AND SRM 51-41-02-001-001-A01
